Open Access
21 June 2005 Infinite products of holomorphic mappings
Monika Budzyńska, Simeon Reich
Abstr. Appl. Anal. 2005(4): 327-341 (21 June 2005). DOI: 10.1155/AAA.2005.327


Let X be a complex Banach space, 𝒩 a norming set for X, and DX a bounded, closed, and convex domain such that its norm closure D¯ is compact in σ(X,𝒩). Let CD lie strictly inside D. We study convergence properties of infinite products of those self-mappings of C which can be extended to holomorphic self-mappings of D. Endowing the space of sequences of such mappings with an appropriate metric, we show that the subset consisting of all the sequences with divergent infinite products is σ-porous.


Download Citation

Monika Budzyńska. Simeon Reich. "Infinite products of holomorphic mappings." Abstr. Appl. Anal. 2005 (4) 327 - 341, 21 June 2005.


Published: 21 June 2005
First available in Project Euclid: 25 July 2005

zbMATH: 1115.46036
MathSciNet: MR2202484
Digital Object Identifier: 10.1155/AAA.2005.327

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 4 • 21 June 2005
Back to Top